MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006802
Medical Device Problem Codes Output below Specifications (3004); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the laser was low on power.It was noted that there was an energy delivery output failure.There was no report of patient or procedure involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.However, the device was serviced on-site by a field service engineer (fse).The reported device allegations were confirmed.The fse performed calibration and alignment to correct the low power error.The optics was checked and cleaned as needed and found no damage.The beam image and quality were checked.Channel 2 and 4 high reflector (hr) optics were adjusted.The output power was checked in accordance with the service manual.All checks passed.The system was fully operational.A risk review was completed and confirmed that the event of "device - low power" was defined in the risk documentation and is documented accordingly in the product record review (prr).This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed on the device instructions for use (ifu).The ifu cited that if the external power meter reading falls above or below 20% of the requested energy on your laser, discontinue the procedure and to contact your local device service representative.There is no indication that the device was not used in accordance with the ifu.A device history record (dhr) review was performed and indicated that the console installation and functional verification were performed on (b)(6) 2020, system last service performed was on (b)(6) 2025.The console remained fully functional, with no issues reported until the last service and/or complaint date.Based on service records, the issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.Based on the information available, the conclusion code "cause traced to component failure" has been assigned as the most probable cause for the complaint.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24314528
Report Number2124215-2026-07706
Device Sequence Number17359248
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)200311(10)3
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured03/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown